# SDR SWIA201229522

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 22,971 hours, 19,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 4 EMERGENCY EXIT LIGHTS IN THE CENTER AISLE CEILING ARE INOPERATIVE.  (FLT 6205)  RELAMPED EMERGENCY LIGHTS.
